MAUDE Adverse Event Report: ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 10MM LENGTH

ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 10MM LENGTH
Catalog Number CM3110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Osteolysis (2377)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported periimplantitis at tooth sites 23 - 26.The patient presented a peri-implant inflammation with suppuration and mobility.The patient was anesthetized and the implants were removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical product: tsvmb8, imp,tsv,mcol mg,3.7mm,8mm, lot: 62219523.H6: event problem codes: patient code: 1932.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 10MM LENGTH
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22847348
Report Number0002023141-2025-02277
Device Sequence Number8421509
Product Code DZE
UDI-Device Identifier00889024343580
UDI-Public(01)00889024343580(10)63316694(17)210331
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2021
Device Catalogue NumberCM3110
Device Lot Number63316694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic